Cialis Vision Side-Effects

Previous topic - Next topic

0 Members and 1 Guest are viewing this topic.

Alias018

Hi all recently I purchased tadalafil and have been taking 5mg for the last 4 days, taking tadalafil gave me excellent results with sexual dysfunction, allowed me to actually have an erection, brought back my flaccid size close to normal, and brought my erect size closer to normal than what I have seen since my symptoms began.

However I think I may be experiencing some possibly serious side-effects which are worrying me, and make me concerned as to whether I will be unable to use ED medication to treat peyronies now. Primarily since last night and today I've been experiencing some blurry vision in my left eye, redness in the left eye, and visual signs of irritation in the left eye.

To complicate this further I have for many years had a chronic eye condition called blepharitis (this can intermittently flare up causing eye irritation, lumps under eyelids, and yellow coloured particles to form on the eyelashes). My symptoms in the left eye also somewhat align with blepharitis as I also have more particles on the left eyes eyelash than usual & more than the right, although I do not recall before having blurred vision from blepharitis in the past.

I am aware that tadalafil can cause serious damage to peoples vision occasionally resulting in permanently weakened vision or blindness, however at the moment I am unsure as to whether I am experiencing...

A: Temporarily blurred vision in one eye as a side effect of tadalafil
B: Early signs of oncoming permanent damage to my sight from tadalafil usage
C: Blurred vision as a result of a blepharitis flare-up (possibly brought on or complicated by using tadalafil)


At the moment my plan is to stop my daily use of tadalafil for a few days, see if my symptoms improve and then if they do, return to my 5mg a day and see if this returns or not.  
23
Single
Started: 6th Nov 2023
Moderate bend to the left, dent & hourlglass in midsection, Severe ED, infrequent pain, flaccid & erect size loss
Undiagnosed
Starting Restorex, cialis, L-Arginine, Omega3 pills Acetyl L-Carnitine & Anti-Oxidant diet

Sebtp1973

Make an appointment with an ophthalmologist  
57 yrs old.
Pre-Trost treatment, 110 composite curve (75 up, 35 left)
Post-Trost xiaflex treatment, 0-15 degree curve.

Mikel7

Definitely stop the medication and get an appointment with your ophthalmologist. Tell him/her all of the details as to how and when your symptoms began. Clinical studies in the early trials of Viagra gave many men a blue haze to their vision. There was a very rare occurrence of vision loss. This is a rare side effect though. Just get a check up. Your blepharitis is probably acting up.
Lump 4/2020, age 63 , Dr Levine 6-26-20, Dors Curve 11/2020, Peyronies
Vit E400mg, COQ10, Heat Therapy, Penimaster, Pentox, Cialis, Restorex
SNHL 7/2020 - Stopped all Meds because ototoxicity  Heat/traction/VED are working. CPPS Diagnosis - Stable :)

Alias018

To update: I have'nt taken any tadalafil for 24hours now and my sight is 100% back to normal again. My left eye is also less red and no blepharitis particles on the eyelashes.

I am looking at seeing a urologist in the next month hopefully.

I will stop taking tadalafil until i can speak to a urologist about this, regarding seeing an opthamologist if my vision is back to normal now is this still necessary?

(I am only asking as i have spent a great deal of money on healthcare recently & am aware i may need alot of money in the future if it comes to surgery or implantation).

 
23
Single
Started: 6th Nov 2023
Moderate bend to the left, dent & hourlglass in midsection, Severe ED, infrequent pain, flaccid & erect size loss
Undiagnosed
Starting Restorex, cialis, L-Arginine, Omega3 pills Acetyl L-Carnitine & Anti-Oxidant diet

Sonic

It's scary. I have developed Eye floaters since around 2 years back, I have no idea if this is due to sildenafil/tadalafil usage, I quit using both of them long time ago, and it hasn't gotten any better. I am now a little worried about restarting my usage in fear of the floaters/vison issues getting worse.
30 years. Sudden rightwards curve detected in June 2020
Narrowing on right side and about a 20° curve to the right.
ED + instability due to narrowing.

Alias018

I'm sorry to hear that Sonic, did you end up seeing a doctor about that? Or getting your eyes examined?
23
Single
Started: 6th Nov 2023
Moderate bend to the left, dent & hourlglass in midsection, Severe ED, infrequent pain, flaccid & erect size loss
Undiagnosed
Starting Restorex, cialis, L-Arginine, Omega3 pills Acetyl L-Carnitine & Anti-Oxidant diet

Pfract

Alias: happy to know that the vision loss wasn't permanent. But please, stop taking any and all ED medications. This is very serious as you know. Unfortunately it's a rare side effects of these medications. Maybe some of the newer ed pills like avanafil will work for you, but I don't know if I would take that risk in your case.

Wait to see what the urologist says. Going to get your eyes checked isn't a bad idea also...  

Sonic

Quote from: Alias018 on December 19, 2023, 07:02:24 PMI'm sorry to hear that Sonic, did you end up seeing a doctor about that? Or getting your eyes examined?

I got my eyes examined by an optician and everything was fine, I could see from long range normally. But the floaters are extremely annoying, especially when I stare at something bright. Or when it is just bright outside in general.
30 years. Sudden rightwards curve detected in June 2020
Narrowing on right side and about a 20° curve to the right.
ED + instability due to narrowing.

RexRG

I've had lots of floaters since my teens. This year I've had two episodes of the lining tearing and creating huge floaters in each eye. A vitrectomy in one eye fixed one (for different reasons). Never considered sildenafil as a cause. Just another reason to stop. Opthalmologist didn't offer any causes besides old age for these episodes, just that they are big. But my meds are on their records.  
67, diabetic, retired
20cm 1cm RTE Coloplast Titan 1/30/24 Faysal Yafi

Sebtp1973

My optometrist examined my eyes and say they are perfect. But I get floaters and bright lights. Optometrist said my symptoms sound like migraines, but without the headaches.  
57 yrs old.
Pre-Trost treatment, 110 composite curve (75 up, 35 left)
Post-Trost xiaflex treatment, 0-15 degree curve.

RexRG

That's possibly aura migraines. I get those too, but they're very distinct in nature, with some blindness and pschedelic colors. Lasts about 10-15 minutes. Runs in my family.  
67, diabetic, retired
20cm 1cm RTE Coloplast Titan 1/30/24 Faysal Yafi

Mikel7

I have had ocular migraines and when you first them it scares the crap out of you. You think you are going blind and having a stroke. They usually put me out for an entire day.
Lump 4/2020, age 63 , Dr Levine 6-26-20, Dors Curve 11/2020, Peyronies
Vit E400mg, COQ10, Heat Therapy, Penimaster, Pentox, Cialis, Restorex
SNHL 7/2020 - Stopped all Meds because ototoxicity  Heat/traction/VED are working. CPPS Diagnosis - Stable :)

RexRG

I've had them for about 25 years, at a rate of one to maybe four a year. Yes, I panicked the first time and called the doctor who also panicked and wanted me to go to the ER.

Now I only worry if/when it happens while driving. I was stuck in traffic once and had no choice but to stay there during the 15-minute episode. The partial blindness is in both eyes for the duration and it was good that traffic was crawling.  
67, diabetic, retired
20cm 1cm RTE Coloplast Titan 1/30/24 Faysal Yafi

happyman

been taking cialis for like 4 yeears. yeah its f'~c<+d with my eyes a little bit. my eyes have twitch randomly but what can i do?
20s
been 5 years
hourglass, ed, soft glans
diagnosed corporal fibrosis

Pfract

Happyman: I don't think that would be related to cialis. Read up on google earth, there are plenty of other causes!